# SDR AWXA0000816

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 96418855
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT CARGO BAY SHEAR TIE CRACKED AT STA 787, BS 24R.  REMOVED SHEAR TIE IAW 737 SRM 51-30-2, FAB''D NEW SHEAR TIE IAW 737 SRM 53-00-3, INSTALLED SHEAR TIE IAW 737 SRM 51-30-2.
